# SDR AALA202412197821

- Difficulty date: September 3, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,209 hours, 28,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO FRAME 16 BETWEEN S6L AND S14L AT DOOR STOP FITTING 7. PARTIAL FRAME REPLACEMENT ACCOMPLISHED PER EA 358113.
